It was an error for you to push for and begin antiviral medicine. If you want an accurate herpes antibody test at 16 weeks, which I assume that you do, my advice to my own patients would be to stop them immediately! Taking antiviral medicine can impact the results of the antibody test. Five days isn’t going to do it, I assure you, but longer might. It also sounds like they are not helping you so why take them? We prescribers pick and chose the medicine we feel is appropriate for our patients based on what we see and find. I, for one, do not prescribe for things I cannot diagnose and do not strongly suspect. You pushed your provider into doing that and in my opinion, that was an error on your part.
You have been told by many people that you do not have an STI. You have asked for my opinion and I am going to give it to you that I also believe you do not have an STI. The rash that you describe does sound fungal. Did you use the Lamisil religiously twice a day for two weeks in all the areas that are red and itchy?
I believe that you have developed an obsessive compulsive reaction to this sexual encounter and your fear about what the long term effects of this will be in your life. You are anxious clearly and just can’t seem to accept professional advice, instead deciding that you have a most unusual case of something. My advice would be for you to forget seeing all these medical people and seek out counseling for yourself. This is eating you alive.
You asked for my advice and that is it. You can tell me all day about symptoms of this and that but I certainly can’t offer solutions from Portland OR that providers in your own town cannot give you. I’m sorry to be firm with you but I think someone needs to be very clear with you about these issues.